# SDR CA150824015

- Difficulty date: August 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,436 hours
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 51SP162531
- Condition: Failed
- Location: De Ice System
- Part time: 5,367 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, THE DEICE PRESSURE CAUTION ILLUMINATED. AIRCRAFT WAS CLEAR OF CLOUD AND DEICE WAS SELECTED OFF. POST FLIGHT VISUAL INSPECTION REVEALED A SECTION OF THE LT OB DEICE BOOT WAS MISSING. THE LT OB LEADING EDGE ASSY WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
